Due to planned system maintenance, our website will be partially inaccessible on Thursday June 1, 2023. We appreciate your patience, please call us at 1-800-835-2263 for immediate assistance.

Limited Products Available for Purchase, shop here!

PhysiciansCare Ibuprofen, 125 Doses of 2 Tablets, 200 mg

Part Number
90109
$30.77
  • Anti-inflammatory
  • Fever reducer and pain reliever. Temporarily relieves headache
  • Muscular aches
  • Toothache
  • Minor pain of arthritis
  • Backache and menstrual cramps
  • Contains 125 packets of 2 tablets.
  • Active Ingredient: Ibuprofen.
  • Purpose: Pain Reliever/Fever Reducer.
  • Compare to the active ingredients in Advil
Details & Contents

Description

This is an anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache, and menstrual cramps. Perfect packets of two tablets makes this easy to grab and go or keep in your desk or in your car glove box so you have something when that headache strikes.
 
Active Ingredients: Ibuprofen 200 mg. Sold as a box of 125 individually sealed packets. Perfect for standalone first aid or as a refill for a kit.
  • Pieces .....
  • 250
  • Employee Count .....
  • 1 - 24

Specifications

  • UPC .....
  • 073577901094
  • Width .....
  • 3.38
  • Height .....
  • 5.38
  • Depth .....
  • 4.63
  • Weight .....
  • 0.250000
  • COO .....
  • US
Reviews
Write Your Own Review
Only registered users can write reviews. Please Sign in or create an account
Slava Yurthev Copyright © 2023 Acme United Corporation